RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 275–294 (Mi izv3701)  

Determination of a region of analyticity

V. S. Vladimirov


Full text: PDF file (1615 kB)

Bibliographic databases:
Received: 26.03.1958

Citation: V. S. Vladimirov, “Determination of a region of analyticity”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 275–294

Citation in format AMSBIB
\Bibitem{Vla59}
\by V.~S.~Vladimirov
\paper Determination of a~region of analyticity
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 275--294
\mathnet{http://mi.mathnet.ru/izv3701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=109028}
\zmath{https://zbmath.org/?q=an:0145.38503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3701
  • http://mi.mathnet.ru/eng/izv/v23/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:219
    Full text:62
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019